# SDR SWAA2013050315536

- Difficulty date: April 30, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 31,926 hours, 24,886 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1414880
- Part serial: WN0239
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 COCKPIT WINDOW ARCING WHEN WINDOW HEAT TURNED ON.  REMOVED AND REPLACED L2 WINDOW ASSY PER MM.
